1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Shrinking Penis

Discussion in 'Sex and Drugs' started by Limp, Oct 12, 2012.

  1. Limp

    Limp Newbie

    Reputation Points:
    0
    Joined:
    Oct 10, 2012
    Messages:
    12
    Male from U.S.A.
    First off let me start by saying I was on meth for about two years, doing it at least a few days a week, sometimes going as long as two weeks without. I have not had meth in over 8 months. I do smoke Diablo (herbal incense).

    The problem originally started a few years ago but only when I smoked meth. My penis would shrink down to nothing, like a five year old, and I could not get an erection while on dope. However, as time went on meth made me extremely horny and I could have sex forever on it and my penis actually was bigger (harder, firmer, wider and longer) when using meth. I had the best sex of my life on meth.

    That's a little drug use background. I am also bipolar as well. I take the following medications on a daily basis:

    150mg LAmictal
    20mg Paxil
    150mg Wellbutrin
    100mg Trazodone
    5mg Fluphenazine
    160mg Geodon
    90mg Adderrall

    I have been taking all of the above medications for awhile except Trazodone, fluphenazine and Adderrall. I've been taking Trazodone for about two years, adderrall for over one year and fluphenazine for approximately year and a half.

    About six months ago I began noticing that my sex drive all but vanished. On top of that I found it nearly impossible to get an erection. Even after watching porn and playing with myself I could not get an erection. At the same time I noticed my penis was unusually small in phlacid state. Today, my penis has shrunk to about one inch in length when phlacid and I have absolutely no interest in sex and my penis does not ever increase in size. The only time my penis is not shriveled up is occassionally in the morning but that is pretty rare and usually means I need to go to the restroom.

    I read on this forum somewhere that shrinking penis is a side effect of adderrall and that I should contact my doctor immediately if that happens.

    Problem: I need the adderrall to function. All the phsycotropic medications I take make me so unbelievably groggy and tired I can't function during the day. I have a full time professional job that requires I be sharp and alert. The adderrall has solved my ADD issues and I feel better than I've felt in a very long time (I don't want to ever go back to the way I was before Adderrall).

    Question: 1) Has anyone else experienced this, 2) what should I do, 3) is there an alternative to adderrall that does not have the same side effect, and 4) is the shrinking penis reversible or is it permanent?

    Any help would be appreciated. I am not dating now and frankly have no interest in dating because I am embarrassed by my penis. I would be horrified if a woman saw my one inch killa.

    Final note: Before the shrinking penis began I always had a relatively small penis in the phlacid state but I would get an erection rather easily and when fully erect I was 6" and had decent girth. In fact, my ex-wife said that sex with me was the best sex she ever had and she has been with a guy with a 14" penis (side note...she loved that big dick and she wished I was a little bigger but I knew how to work it so she was more than satisfied by my size).

    Thank you.
     
  2. obsessed

    obsessed Silver Member

    Reputation Points:
    65
    Joined:
    Oct 4, 2012
    Messages:
    59
    Male from U.S.A.
    I believe your lack in sex drive is brought on by the Anti-depressants. Anti-depressants are FAMOUS for lowering a persons sex drive, and also erectile problems. DON'T FREAK OUT! Since you have all those medications you most likely have health insurance. Go talk to YOUR DOCTOR, tell him EVERYTHING. I am confident he will be able to help you by switching certain medications, and, or, prescribing new ones, DON'T PANIC buddy, I know its scary though, i've been through similar situations.
     
  3. RubberzInc

    RubberzInc Silver Member

    Reputation Points:
    20
    Joined:
    Feb 4, 2012
    Messages:
    35
    Male from U.S.A.
    it's the wellbutrin. same thing happened to me. after about a week on that shit i was like "whaaa happened to my dick?" i couldnt get hard to save my soul. stopped the wellbutrin ,and BAM! back in business
     
  4. profesor

    profesor Silver Member

    Reputation Points:
    530
    Joined:
    Jun 18, 2012
    Messages:
    866
    Male from Colorado, U.S.A.
    That contradicts studies that suggest bupropion tends to slightly increase sex drive, and it is often prescribed to patients who complain about the sexual side effects of SSRIs.
    I am guessing the OP has noticed the difference specifically with Adderall, which he has been taking only one year, and all the other medications for longer.
    Vyvance (lisdexamfetamine!) is an alternative to Adderall. Are you taking Adderall XR (extended release) or plain Adderall? That might also make a difference.
     
  5. Limp

    Limp Newbie

    Reputation Points:
    0
    Joined:
    Oct 10, 2012
    Messages:
    12
    Male from U.S.A.
    I'm taking regular ADDERRALL not xr. I am glad to hear this has happened to someone else. I think I'll stop tge Wellbutrin for now and talk to my doctor about it. I really doubt I need the wellbutrin but I've taken it for so long it may be tough to get off. This sucks. I appreciate the posts. Thank you.
     
  6. Potter

    Potter Platinum Member & Advisor

    Reputation Points:
    11,610
    Joined:
    Apr 1, 2005
    Messages:
    12,548
    Female from U.S.A.
    Might it not be a solution to find a doctor who will ween you off some of this medication? If you weren't taking handfuls of downers every day, you might not need the adderall.
     
  7. RubberzInc

    RubberzInc Silver Member

    Reputation Points:
    20
    Joined:
    Feb 4, 2012
    Messages:
    35
    Male from U.S.A.
    increased sex drive and ability to achieve and maintain an erection are two completely different animals, profesor. one would assume that the two go hand in hand, but they don't. always.
     
  8. aztech_1

    aztech_1 Silver Member

    Reputation Points:
    15
    Joined:
    Jan 12, 2012
    Messages:
    54
    Male from U.S.A.
    Anytime you do not get noncturnal erections, your hormones are messed up. It is my understanding that normal males would get nocturnal erections. If you go by w/o having one for days - there is something wrong with the hormonoes. Since you say you are not getting any at all and always remain in the flaccid state, I would suspect there is something wrong with the hormones. Testosterone, estrogen, prolactin - I would start there...

    Good luck
     
  9. Khwahwa

    Khwahwa Newbie

    Reputation Points:
    0
    Joined:
    Oct 30, 2012
    Messages:
    2
    Male from U.S.A.
    Agree with Obsessed...
     
  10. StarryEyed

    StarryEyed Silver Member

    Reputation Points:
    35
    Joined:
    Sep 24, 2012
    Messages:
    77
    Female from U.S.A.
    If you read the paperwork or drug information that comes with your medication you might learn some new things. Geodon changes the sex drive big time, decreasing libido almost always, also anti depressants usually do this. I woulds speak with your psychiatric doctor about the problems you are having. He may be able to change some of your prescriptions our prescribe something that will help you out in that department. I personally have never heard of anyones penis shrinking as a result from any drugs like this, but you could be in a whole group of people that I've never heard about. Best advice I can give is to talk to your doctor and they will try to hero you the best they can without you becoming unstable.